# SDR CALA0300651

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 16,218 hours, 8,664 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ATTACH ANGLE ON LT SIDE OF VERTICAL STABILIZER ON FUSELAGE EXTERIOR AT STA 1121 GOUGED.  A NEW ANGLE WAS INSTALLED IAW ECRA 5380-01013.
